MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00007611-199909000-00015

Медицинская библиотека · Southern medical journal · 1999

Captopril-induced toxic epidermal necrolysis and agranulocytosis successfully treated with granulocyte colony-stimulating factor.

Winfred R I, Nanda S, Horvath G, Elnicki M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Captopril-induced bone marrow suppression is rare, except in certain high-risk patient populations. Severe exfoliative rashes have also been associated with captopril, but a combined presentation of toxic epidermal necrolysis and agranulocytosis has not been previously described. We report an unusual case of captopril-induced toxic epidermal necrolysis with agranulocytosis in a patient with no known risk factors. The bone marrow suppression was successfully treated using granulocyte colony-stimulating factor (G-CSF), and the white blood cell (WBC) count recovered within 3 days after starting therapy. This case underscores the early experience with captopril, which showed a strong correlation between high doses used to treat hypertension and bone marrow suppression.

Для цитирования: Winfred R I, Nanda S, Horvath G, Elnicki M. Captopril-induced toxic epidermal necrolysis and agranulocytosis successfully treated with granulocyte colony-stimulating factor.. Southern medical journal. 1999. DOI: 10.1097/00007611-199909000-00015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.